# SDR DXTA2014060505793

- Difficulty date: June 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 7,005 hours, 4,604 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216751
- Part serial: 515
- Condition: Worn
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: D

## Discrepancy

BRAKES CHATTER AT SLOW SPEED COMING TO A COMPLETE STOP, FEEL GRABBY DURING TAXI, PULLS TO THE LEFT DURING DECELERATION.    INSPECTED BRAKES, FOUND NR 2 BRAKE LEFT INBD WEAR PIN FLUSH WITH HOUSING.   REMOVED WORN BRAKE & INSTALLED AN OVERHAULED BRAKE ASSEMBLY.  BLED BRAKE SYS.  OPS & LEAK CHECKED NORMAL.  TAXI CHECKED NORMAL.  WORK ACCOMPLISHED IAW MM 32-42-10.
